Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202

      [Search Papers] [Print this List]
    1981. H. Kharaghani,
    A construction for block circulant orthogonal designs,
    J. Combin. Des. 4(1996), 389-395  [abstract]    MR 97g:05043
     
    1982. H. Kharaghani,
    An asymptotic existence result for orthogonal designs,
    329 Combinatorics Advances
    Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
    Kluwer Academic Press, Dordrecht
    225-233
    (1996) 
    [abstract]    MR 96h:05032
     
    1983. S. M. B. Kashani,
    Hypersurfaces in IR1N satisfying ∆x=Ax+B,
    Algebras Groups Geom. 13(1996), 81-91  [abstract]    MR 98e:53094
     
    1984. B. Kalantari and G. B. Khosrovshahi,
    Magic labeling in graphs: bounds complexity and an application to a variant of TSP,
    Networks 28(1996), 211-219  [abstract]    MR 97j:05050
     
    1985. B. Kalantari and I. Kalantari,
    A linear-time algorithm for minimum cost flow on undirected one-trees,
    329 Combinatorics Advances
    Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
    Kluwer Academic Press, Dordrecht
    217-223
    (1996) 
    [abstract]    MR 1366850
     
    1986. B. Kalantari,
    A simple polynomial time algorithm for a convex hull problem equivalent to linear programming,
    329 Combinatorics Advances
    Math. Appl.(C.J. Colbourn and E.S. Mahmoodian, eds.)
    Kluwer Academic Press, Dordrecht
    207-216
    (1996) 
    [abstract]    MR 96j:90051
     
    1987. A. Haghany,
    On the torsion theories of Morita equivalent rings,
    Period. Math. Hungar. 32(1996), 193-197  [abstract]    MR 97e:16010
     
    1988. H. Hadji-Abadi and M. M. Zahedi,
    Some results of fuzzy prime spectrum of a ring,
    Fuzzy Sets and Systems 77(1996), 235-240  [abstract]    MR 96k:13005
     
    1989. M. R. Emamy-K,
    A new connection between convex geometry and threshold logic,
    329 Combinatorics Advances
    Math. Appl. (C.J. Colbourn and E.S. Mahmoodian, eds.)
    Kluwer Academic Press, Dordrecht
    121-128
    (1996) 
    [abstract]    MR 97b:06008
     
    1990. M. R. Darafsheh,
    p-Steinberg characters of alternating and projective special linear groups,
    J. Algebra 181(1996), 196-206  [abstract]    MR 97b:20012
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197 198 199 200 201 202  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.